# SDR DHL2005749008

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT RT SIDE FUSELAGE SKIN STA 1263 ABOVE STR 19 R (MARKED).  CUT OUT DAMAGED AREA DIM 5" BY 3 1/2 AND FABBED REPAIR DOUBLER FROM MATERIAL USE 2024T3 063 PO NR 9002435 DIM 12 1/2" BY 7 1/2" AND FILLER MAT USE 2024T3 .050 PO NR 53081 DIM 12 1/2" BY 6" IAW B727 SRM 53-30-3 FIG NR 14 PARTS TREATED AND PRIMED IAW B727 SRM 51-10-, PARTS INSTALLED IAW B727 SRM 53-30-3 FIG 14.  THIS REPAIR IS A CATEGORY "B".
